# SDR AALA20100125ORD01

- Difficulty date: January 24, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 44,614 hours, 6,110 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100941B
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ORD - CREW REPORTED EQUIPMENT VENT FAN STATUS MESSAGE IN CRUISE.  PILOTS SEATED IN FIRST CLASS REPORTED ELECTRICAL SMELL AROUND THE TIME THE COCKPIT CREW RECEIVED THE STATUS MESSAGE.  REPLACED THE EQUIPMENT COOLING VENT FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
